Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (566 KB) | Table of Contents | PRIMS summary
Volume 20, Issue 5, 1984, pp. 897–902
DOI: 10.2977/prims/1195180870

Boundary Behavior of the Bergman Kernel Function on Pseudoconvex Domains

Takeo Ohsawa[1]

(1) Graduate School of Mathematics, Nagoya University, 464-8602, NAGOYA, CHIKUSA-KU, JAPAN

No abstract available for this article.

No keywords available for this article.

Ohsawa T. Boundary Behavior of the Bergman Kernel Function on Pseudoconvex Domains. Publ. Res. Inst. Math. Sci. 20 (1984), 897-902. doi: 10.2977/prims/1195180870